# SDR 2004F00092

- Difficulty date: September 1, 2003
- Submitted: April 7, 2004
- Operation: General aviation
- Aircraft: N698R
- Make and model: Gulstm 500B
- Aircraft serial: 500A91019
- Engine: Lyc IO540E1B5
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C19836G
- Part serial: FIL00187
- Condition: Malfunctioned
- Location: Engine
- Part time: 71 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER REPORTED BY TOWER TO BE SMOKING DURING APPROACH.  TURBOCHARGER SHIPPED TO MFG FOR INSPECTION.  PRELIMINARY EVALUATION: COMPRESSOR RUB.
